- Title
- Longest alternating subsequences of permutations
- Creators
- Richard Stanley
- Publication Details
- The Michigan mathematical journal, Vol.57(1), pp.675-687
- Academic Unit
- College of A&S; A&S - Mathematics
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031620149602976
Journal article
Longest alternating subsequences of permutations
The Michigan mathematical journal, Vol.57(1), pp.675-687
2008-08
Metrics
12 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Citation topics
- 9 Mathematics
- 9.28 Pure Maths
- 9.28.1228 Stirling Numbers
- Web Of Science research areas
- Mathematics
- ESI research areas
- Mathematics
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites